uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
A note on the L-regularity of compact sets in Cn
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
1981 (English)In: Bulletin de l'Académie Polonaise des Sciences, Série des Sciences Mathématiques, Vol. 29, 449-451 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1981. Vol. 29, 449-451 p.
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-294036OAI: oai:DiVA.org:uu-294036DiVA: diva2:928594
Available from: 2016-05-16 Created: 2016-05-16 Last updated: 2016-05-16

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Klimek, Maciej
By organisation
Department of Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 7 hits
ReferencesLink to record
Permanent link

Direct link